MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM RT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM RT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL
Catalog Number 960013
Medical Device Problem Codes Loss of or Failure to Bond (1068); Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Cellulitis (1768); Unspecified Infection (1930); Pain (1994)
Date of Event 06/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study no: dots.Associated study: rotating platform, rotating platform date of evaluation: (b)(6) 2024.Date of onset: (b)(6) 2024.Operative side: right.Diagnosis: chronic infection.Adverse event: infection - deep.Specify: country: us.Serious: yes.Device related: remote possibility procedure related: remote possibility.Additional event information: on (b)(6) 2021, the patient was noted to have had a right total knee arthroplasty.On (b)(6) 2022, the patient was noted to have fallen and sustained a distal femur fracture and underwent orif of the distal femur fracture.On (b)(6) 2024 medical records note the patient had right knee pain, status post total knee replacement and subsequent orif of distal femur fracture.It was noted that the patient continues to have intermittent cellulitis since the orif on (b)(6) 2022.It was note that the patient had intermittent cellulitis.The knee had be aspirated (b)(6) 2023, which showed a staph epidermidis infection.Radiological report notes the patient has a right total knee arthroplasty with subsidence and loosening of the femoral component.The right knee was noted to have chronic infection.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJM (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou jiangsu 21512 -6
CH   21512-6
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19709642
Report Number1818910-2024-14907
Device Sequence Number3116181
Product Code JWH
UDI-Device Identifier10603295232025
UDI-Public(01)10603295232025(10)D21051382(17)260430
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K943462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number960013
Device Lot NumberD21051382
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer07/17/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 1 40G; MBT CEM KEEL TIB TRAY SZ4; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG RP AOX CRV INS SZ3 10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown